Hand-Foot Syndrome with Scleroderma-like Change Induced by the Oral Capecitabine: A Case Report

@article{Lee2007HandFootSW,
  title={Hand-Foot Syndrome with Scleroderma-like Change Induced by the Oral Capecitabine: A Case Report},
  author={S Lee and Hye-jeong Kim and Seung-Jae Hwang and Yoon-Jung Kim and Seung-Hyun Nam and B Kim},
  journal={The Korean Journal of Internal Medicine},
  year={2007},
  volume={22},
  pages={109 - 112}
}
Hand-foot syndrome (HFS) is a well-known adverse event associated with capecitabine, a prodrug of 5-Fluorouracil (5-FU). HFS manifests as acral erythema, with swelling and dysesthesia of the palms and plantar aspects of the feet, which in the absence of dosage reduction or drug cessation, progresses to moist desquamation and ulceration, resulting in serious infections and loss of function. We report a case of HFS, with scleroderma-like changes, apparently induced by capecitabine. In our case… CONTINUE READING
6 Extracted Citations
12 Extracted References
Similar Papers

Referenced Papers

Publications referenced by this paper.
Showing 1-10 of 12 references

Similar Papers

Loading similar papers…